IJPAM: Volume 70, No. 6 (2011)

TWO-PHASE APPROACH FOR SOLVING TYPE-2 FUZZY
LINEAR PROGRAMMIG PROBLEM

D. Stephen Dinagar$^1$, A. Anbalagan$^2$4, A.A. Nagar, Bharathiar Road, Karaikal, 609602,
Pondicherry, U.T., INDIA
P.G. and Research Department of Mathematics
TBML College
Porayar. INDIA


Abstract. Type-2 fuzzy sets are fuzzy sets whose membership values are fuzzy sets on the interval [0,1]. This concept was proposed by Zadeh, as an extension of fuzzy sets. Type-2 fuzzy sets possess a great expressive power and are conceptually quite appealing. In this paper we solve the Type-2 fuzzy linear programming problems by using two-phase method. by introducing a new ranking function to compare Type-2 fuzzy numbers on the basis of graded mean integration representation.

Received: May 18, 2011

AMS Subject Classification: 90C70

Key Words and Phrases: Type-2 fuzzy set, Type-2 fuzzy linear programming problem, fuzzy number

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2011
Volume: 70
Issue: 6